What Causes Persistent Body Pain When Suffering From Hepatitis B?
NSAIDs are better.
Thanks for posting your query .
Body pain can be a symptom in Hepatitis B but joint pains are unlikely. Apart from using medication we need to find out what is the cause of your Joint pains .
Can you please tell me what joints are paining and since how long ?
Since you LFT is normal you can use medications from NSAID group of drugs . For example you can use Tab Zerodol -P(Aceclofenac+Paracetamol) 1-2 times a day .
Kindly revert back with details asked .
No need to start Lamivudine
Your hepatologist is right. Being positive for hepatitis b is not an indication to start lamivudine.
Lamivudine can cause joint pain as side effect. It could be possible that your joint pain is an extended side effect of lamivudine.
Still i advise you to get serum uric acid levels and RA factor test.
It's safe to take omega 3 fatty acid as long as your Liver function test is normal and you don't have allergy to it.
Any further doubts feel free to ask.
If no further doubts kindly close the discussion and please rate my answer..